Bulletin of the Section of Logic 33/3 (2004)


  1. Authors:
    Joanna GRYGIEL

    Title:
    Some Numerical Characterization of Finite Distributive Lattices

    Pages:
    127-133
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Robert VEROFF and Matthew SPINKS

    Title:
    On a Homomorphism Property of Hoops

    Pages:
    135-142
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Roberto ARPAIA

    Title:
    On a Substructural Logic with Minimal Negation

    Pages:
    143-156
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Janusz CZELAKOWSKI

    Title:
    Towards the Algebraization of Set Theory. Set-theoretic Domains

    Pages:
    157-178
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Rafal GRUSZCZYNSKI

    Title:
    An Alternative Proof of Sholander's Theorem for Distributive Lattices

    Pages:
    179-183
    File:
    bibtex
    Abstract ( + )